# SDR HALA0800365

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,728 hours, 16,026 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440402
- Part serial: 2879
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, WX FAIL ON BOTH L/R ON HSI SCREEN.  WIND SHEAR AHEAD FAIL ON F/O INST PANEL ILLUM.  DURING TEST OF RADAR HSI SCREEN DISPLAYS WX FAIL W/BLUE "RT" BELOW WX FAIL.  REPLACED WXR ANTENNA.  GND OPS CHK OK AMM 34-43-00.
